# SDR AWXA200700929

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 58,768 hours, 26,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57570086
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS -NR 4165277, RIGHT WING INBOARD FLAP TRAILING EDGE HAS A 10" AREA DEBONDED, WS 0 /RIB 1 TO WS 406 / RIB 8.  TEMPORARILY REPAIRED RIGHT WING INBOARD FLAP TRAILING EDGE, WS 0 /RIB 1 TO WS 406/RIB 8 IAW A320 SRM 57-52-00 AND PLACED ON MONITOR TO HAVE THE PERMANENT REPAIR ACCOMPLISHED WITHIN 3 MONTHS I/A/W A320 SRM 57-52-00.
